# SDR SWAA2013031813758

- Difficulty date: March 6, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 33,513 hours, 22,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 991151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED AT BS 673, LBL 44.5.  REPAIRED CUSP WEB IAW SRM.
